# SDR IPXA2016101909586

- Difficulty date: September 29, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2216101503
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 ENGINE NOSE COWL ASSY. UPPER RT SKIN SEGEMENT IS GOUGED AT THE 2 O'CLOCK POSITION.REPAIRED GOUGED #1 ENG. NOSE COWL ASSY. UPPER R/H SKIN SEGEMENT AT 2 O'CLOCK POS. IAW VT-SAA EA 011-7110-01-A6511 REV. I/R AND UPS EO MD11-7110-62176-A. (MINOR)
